HPV side effects

I keep reading that there are no side effects for HPV. However my immune system seems battered. At the moment, I have

  • an eczema flare up (not had for at least 10 years),
  • reoccurring tooth abscess on my wisdom tooth,
  • persistent UTI (well GP tested urine and said no bacterial infection) but fluctuating pain in area, and feel the need to pee straight after a big wee
    -irregular periods that I put down to starting back on the pill after a year off the implant
    -exhaustion
    -low mood

I understand that if my body is trying to fight HPV then it will struggle with everything else… but it is all quite scary… I hope the forthcoming spring gives me some warmth and energy to fight this.

I am trying to go swimming, eat loads of veggies, take supplements etc… but it is all so tiring! And the stress of waiting a colonoscopy doesn’t help matters.

Hi There

I totaly understand. I have had my colposcopy for CIN 111 with crypt invasion (second treatment in 10 years) and can only ssume I have had HPV infection for a long time. We are now talking a possible hysterectomy but even after this length of time, the NHS is asking me to wait 6 months so they can do a test of cure (most unlikely to have cleared in 6 months fter all this time)! Anyway following treatment I have had eczema which i really don't noramally suffer from, UTI's (similar urine clear) but permanently uncomfortable.

The only thing I have read is that this may been down to the immune system putting all its efforts in to fighting hPV and that the leep procedure can trigger the immune system in to doing this. I personally just feel like i'm falling apart and it just proves I have a terrible immune system.

Hope all goes well with your treatment and results